# SDR CALA0300192

- Difficulty date: April 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 52,865 hours, 27,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN STRAP JUST INSIDE DOOR WHERE THRESHOLD WEB ATTACHES CORRODED.  THE STRAP WAS REMOVED AND REPLACED IAW SRM 51-10-2.
